New Numerical Methods to Evaluate Homogeneous Solutions of the Teukolsky Equation. Ii - Solutions of the Continued Fraction Equation

AuthID
P-016-2TE
2
Author(s)
Tagoshi H.
Document Type
Article
Year published
2005
Published
in Progress of Theoretical Physics, ISSN: 0033068X
Volume: 113, Issue: 6, Pages: 1165-1182 (17)
Indexing
Publication Identifiers
Scopus: 2-s2.0-24644439563
Source Identifiers
ISSN: 0033068X
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.